A schoolboy was taken to hospital after suffering a reaction to vaccinations at his Northampton school.
The routine vaccination programme for Meningitis ACWY for was being carried out by Northampton School for Boys on Tuesday morning.
During the process, about a dozen boys were taken ill and East Midlands Ambulance Service has since said it received a 999 call saying one was unconscious.
It is believed that he may have fainted, but he was taken to accident and emergency as a precaution.
An NHS spokeswoman said: “Upon administering the vaccine to a group of children, our school nursing staff noticed that a small number of children had become unwell and immediately stopped the immunisation session and withdrew the vaccine.
“The children were checked over and one in particular was taken to A&E for precautionary measures and later discharged with no further effects. All children today (Wednesday) are well and have suffered no long lasting ill effects.”
Public Health England said is was satisfied that this was an isolated incident and that there is no issue with the batch of vaccines.
The NHS school nursing team has written to NSB parents to tell them of the steps taken and will be rescheduling the vaccination programme.